Send a Message
to stinkfist72

Comments

152

Joined

Dec 13, 2012

stinkfist72 Profile

Forums Owned

Recent Posts

Detox and Tapering off methadone ONLY....

enuff is enuff......i am also a long time mmt survivor.....if i were you i would try to talk to those assholes at the clinic and pay as much as i could to get back on..if that is not an optoin,,,,,then start drinking as much powerade,gaterade, water, juice that you can. flush that shit out of your system... stay as positive as you can. exercise,,,,if you can !!!! try not to eat red meat,,, stay in touch!!!! post on this forum...METHADONE WITHDRAWAL-MENTAL AND PHYSICAL PROBLEMS DO NOT GIVE UP.. dennis  (Jan 9, 2014 | post #1454)

Methadone withdrawal- mental and physical problems

hey seven.......i believe the first thing you should do is get off meth, detox 5 milgms a month, when you get down to 20 milgms, stop and see how your body is, stay at 20 till you feel better, let your body ketchup with your mind. then slowly detox, which ever is right for you,,,,2.5 milgms a month, whatever is good for you. as far as your relationship, just talk to her, tell her what your going thru.....if she doesn't understand, tell her that you need to be back to normal as best as you can..time will tell. as far as testosterone, you need to find out your levels in your blood,, if you are low, then proceed. if you and your signifacant other are meant to be, she should support you!!! the past is the past,,,,f___k the past. you should be only thinking of your imediate future. stay positive,,,,,stay in touch,,lots of good people on this site,,,,  (Jan 9, 2014 | post #45702)

Methadone withdrawal- mental and physical problems

yes..... but it is managable. for me, one year later and i still have problems with sleep. not falling asleep,staying asleep. everyone is differant, also had problems with my mood swings.. but my wife fixed that.ha,ha. my problem was i was on meth for a long time. takes time to get body back to normal. hang in there...it does get better.  (Dec 31, 2013 | post #45684)

Methadone withdrawal- mental and physical problems

Nate...first, it is good you are here. People care. Keep coming back, I was on a high dose for a long time. Detoxed off at 5 mlgms a month. Took a while. But I was fine till I hit 15 mlgms.but I wanted offf more than anything. So here iam a year later and it is so worth it. Stay in touch.I am on my phone and it is hard to see with this target advertising. .but if you want help, keep coming back... Stay strong,,,, Dennis  (Dec 26, 2013 | post #45672)

Methadone withdrawal- mental and physical problems

MERRY XMAS!!!!!! thank you morning after for all that you do......it is priceless..hope all is well. stay strong.GOD BLESS. dennis  (Dec 25, 2013 | post #45669)

Methadone withdrawal- mental and physical problems

just do not give up.....everyone is differant, but the end results are the same...no more "done" as far as ciggs go...one addiction at a time. all this shall pass.. just do not fall back. you might never come back. dennis  (Dec 21, 2013 | post #45666)

Methadone withdrawal- mental and physical problems

again everybody is diff, but all need to get this shit out of our body...... excersice, plenty of water. pray. sorry in a rush...work that is what i did... dennis  (Dec 17, 2013 | post #45652)

Methadone withdrawal- mental and physical problems

everyone is difff...but, to stop abrubtly...not good. if possible, detox off at a little slower pace. it can be done, just need to do it so you won"t go back or go CRAZY... i will keep u in my thioghts and prayers.  (Dec 17, 2013 | post #45651)

Methadone withdrawal- mental and physical problems

what a douce.  (Dec 13, 2013 | post #45645)

Methadone withdrawal- mental and physical problems

everybody is differant,,,but, if you stay clean, and keep active mentally,as well as walking, running. you will start to feel alot better, faster,...... stay on the right path, the future is all yours, dennis  (Dec 10, 2013 | post #45633)

Methadone withdrawal- mental and physical problems

i am so happy you are past the worst... but, now you have to deal will life on your own terms, i too was a lifer.....25 years. it took me 4 months to start to feel better. just do not give up. on my way to church and getting tree for xmas. dennis  (Dec 8, 2013 | post #45625)

Detox and Tapering off methadone ONLY....

you wrote this oct 10th......it is almost dec.10th...how are you?  (Dec 4, 2013 | post #1444)

I quit cold turkey

this is simple......go down 5 mlgs a week or two,,see how you feel, then proceed to get off. this shit sucks,,,,,,sorry. but i only wanted to be on 30 day detoxs,,,,i ended up on maint. for 25 effing long years.....plz, try and get off.. dennis  (Dec 2, 2013 | post #1523)

Methadone withdrawal- mental and physical problems

stay positive,you are on your way to living without chains. do not give up. please give yourself a chance. you might not have another detox in you. change all your bad habits,,,,stay away from shit that will get you in trouble,,,, dennis  (Dec 2, 2013 | post #45619)

Methadone withdrawal- mental and physical problems

Happy thanksgiving.....t o all !!!! Stay strong, god bless. dennis  (Nov 28, 2013 | post #45612)